# SDR SWI2025F00905

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L ATTACHED FLANGE IS CORRODED FS1000 - 1015.  REPAIRED STGR.26L BETWEEN FS.1000-1015 REF REO 690-53-61-1575 REV --.  PRESSURE CHECK GOOD AND  COMPLIED WITH SKY CARD 51-900-1002-SKY.
